Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал:
http://hdl.handle.net/123456789/5516
Повний запис метаданих
Поле DC | Значення | Мова |
---|---|---|
dc.contributor.author | Mazurenko, Viktor | - |
dc.contributor.author | Stasyuk, Marta | - |
dc.contributor.author | Tatsiy, Roman | - |
dc.date.accessioned | 2020-04-16T17:33:20Z | - |
dc.date.available | 2020-04-16T17:33:20Z | - |
dc.date.issued | 2009 | - |
dc.identifier.citation | Mazurenko V., Stasyuk M., Tatsiy R. On boundary value problem for the system of ordinary differential equations with distributions as coefficients // Mat. Stud. - 2009. - V. 31, No. 1. - P. 65-74. | uk_UA |
dc.identifier.uri | http://hdl.handle.net/123456789/5516 | - |
dc.description.abstract | The necessary and sufficient conditions of existence of solutions of the boundary value problem for the system of differential equations with discrete-continuous distribution of parameters are established. Formulae in integral form and in the form of Shmidt for solutions are obtained. The structure of the Green matrix and its properties are investigated. | uk_UA |
dc.language.iso | en | uk_UA |
dc.subject | differential system with measures | uk_UA |
dc.subject | quasiderivative | uk_UA |
dc.subject | boundary value problem | uk_UA |
dc.subject | Green matrix | uk_UA |
dc.title | On boundary value problem for the system of ordinary differential equations with distributions as coefficients | uk_UA |
dc.type | Article | uk_UA |
Розташовується у зібраннях: | Статті та тези (ФМІ) |
Файли цього матеріалу:
Файл | Опис | Розмір | Формат | |
---|---|---|---|---|
mst_matstud_v31n1_2009.pdf | 253.28 kB | Adobe PDF | Переглянути/Відкрити |
Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.